# SDR SWAA970294

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MAIN GEAR RED UNSAFE WARNING LIGHT WOULD NOT EXTINGUISH.  CYCLED GEAR, NO HELP.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED UPLOCK BRACKET AND TARGET ASSEMBLY PER BOEING M/M.
